MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUM HD IMPCTR

EXACTECH, INC. EQUINOXE; HUM HD IMPCTR
Catalog Number 311-07-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 301-03-01, mdlr broach hndl.13 + replicator 1.5 stem.
 
Event or Problem Description
As reported, during a shoulder procedure on a 30 y/o male, the final stem 13 + replicator 1.5 were mounted together on a back table assembly.The humeral head, short, 47mm was impacted as well on the back table.This construct was then impacted in the humerus, the stem was stuck 2 cm higher than the cut.During the impaction, the humeral head impactor tip was broken.A femoral head impactor present in the hospital has been consequently used to go on the surgery.Patient was last known to be in stable condition following the event.Devices are to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) based on previous complaint investigations, the broken impactor handle reported in (b)(4) was likely the result of not fully securing the impactor handle to a mating tip, and then impacting off-axis, which led to crack initiation, propagation, and ultimate fracture of the threads on the handle.

Brand Name
EQUINOXE
Common Device Name
HUM HD IMPCTR
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10841089
Report Number1038671-2020-00614
Device Sequence Number3526223
Product Code LXH
UDI-Device Identifier10885862084316
UDI-Public10885862084316
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number311-07-05
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date11/14/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age30 YR